15 doctors weighed in:
Can pain in your neck that is sudden and my head feels foggy n heavy be a physical symptom of someone who has sever panic disorder jus got off zoloft ?
15 doctors weighed in

Dr. Donald Hazlett
Psychiatry
7 doctors agree
In brief: Yes it could be
Withdrawal symptoms can occur coming off of psychiatric medications including zoloft (sertraline).
Symptoms can include pain mimicing a pinched nerve shocking type pain. Zoloft (sertraline) is a good long term treatment for anxiety disorders. Stopping it, especially suddenly, can not only have withdrawal effects but uncover the panic disorder it was suppressing. Best test of this is to restart zoloft (sertraline) and see what happens.

In brief: Yes it could be
Withdrawal symptoms can occur coming off of psychiatric medications including zoloft (sertraline).
Symptoms can include pain mimicing a pinched nerve shocking type pain. Zoloft (sertraline) is a good long term treatment for anxiety disorders. Stopping it, especially suddenly, can not only have withdrawal effects but uncover the panic disorder it was suppressing. Best test of this is to restart zoloft (sertraline) and see what happens.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Dr. Mohammed Younus
Psychiatry
3 doctors agree
In brief: Could be
At stated age of 25 that's what one would suspect especially if you we're treated for it with zoloft (sertraline).
On the other hand it could a withdrawal effect from zoloft (sertraline) especially is you were on in for while. Please get evaluated by who ever is treating you.

In brief: Could be
At stated age of 25 that's what one would suspect especially if you we're treated for it with zoloft (sertraline).
On the other hand it could a withdrawal effect from zoloft (sertraline) especially is you were on in for while. Please get evaluated by who ever is treating you.
Dr. Mohammed Younus
Dr. Mohammed Younus
Thank
Dr. Anne Sagalyn
Psychiatry
2 doctors agree
In brief: Possibly
Stopping zoloft (sertraline) suddenly can lead to drug discontinuation symptoms which may include foggy head.
Neck pain is less likely to be associated with stopping zoloft (sertraline).

In brief: Possibly
Stopping zoloft (sertraline) suddenly can lead to drug discontinuation symptoms which may include foggy head.
Neck pain is less likely to be associated with stopping zoloft (sertraline).
Dr. Anne Sagalyn
Dr. Anne Sagalyn
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees
In brief: Getting off Zoloft (sertraline)?
Did u tappwr zolift down or did u quit cold turkey? And did u discuss this with u physician?

In brief: Getting off Zoloft (sertraline)?
Did u tappwr zolift down or did u quit cold turkey? And did u discuss this with u physician?
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Stephen Perret
Pediatrics - Psychiatry
In brief: Possibly
"withdrawal" from antidepressants like zoloft (sertraline) is uncommon but not unheard of.
Typically people describe tingling and gastrointestinal discomfort. Other symptoms can be like those you described. I would consult with your doctor.

In brief: Possibly
"withdrawal" from antidepressants like zoloft (sertraline) is uncommon but not unheard of.
Typically people describe tingling and gastrointestinal discomfort. Other symptoms can be like those you described. I would consult with your doctor.
Dr. Stephen Perret
Dr. Stephen Perret
Thank
Dr. Alan Ali
Psychiatry
In brief: Possible
Usually with upset stomach and bowel changes, depending on dose and how long you been on zoloft (sertraline).

In brief: Possible
Usually with upset stomach and bowel changes, depending on dose and how long you been on zoloft (sertraline).
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors